Results 1 to 7 of 7
  1. #1
    ShoGunGod is offline New Member
    Join Date
    Jan 2014
    Posts
    3

    Sustaton 250 after effects NEED HELP URGANTLY

    Okay guys, about 6? weeks ago i came off a sust 250 cycle using tamoxifen (liquid) ( a friend gave me it , he said it was the real deal)

    okay so classical 3 weeks into the cycle i started having erectile dysfunction issues, getting it up once, then struggling to get it up, and my girlfriends ****ing sexy so shes not the issue here.


    towards half way through the cycle it started to work again on and off having a few good and bad days, then getting worse, then getting better, but now im off the cycle and its only gotten worse since, i struggle to get it up myself.

    but waking up with her next to me triggers it in my sleep hard, but go one round and its dead again.

    We went to the doctors roughly 6 weeks ago, and its only getting worse, he told us to wait it out, and now its ****ed, hardly works at all, not staying hard how it should be
    get off once, done, seeya later, doesn't want to work
    im going to the doctors on Tuesday, asking for blood tests, hormone level tests and the lot.

    its putting a massive amount of pressure on my relationship and making me more and more depressed every single day.

    can anyone give me advice or know of anyone this has happened too? or give me any remedies or cures? any advice would help?
    i have honestly never been so scared in my entire life.

  2. #2
    Low Testosterone is offline ~ HRT Specialist ~
    Join Date
    Mar 2012
    Posts
    2,572
    More than likely this is what happened:

    1. You started your cycle, test levels went up but so did estradiol. As estradiol increased, erectile dysfunction became reality.

    2. You stopped using testosterone , but your levels are now suppressed due to the use of exogenous testosterone. Meaning, you are not producing testosterone on your own, and now erectile dysfunction is a reality. And by "not producing testosterone" I simply mean you're not producing enough.

    Solution: In time your natural production will more than likely recover. How long this will take is hard to say. You can do what's called a PCT (Post Cycle Therapy ) and that may speed up the rate of recovery, but the so-called PCT plans are not instant fixes. But depending on your age, genetics and other factors, it could be that you now have actual real low testosterone . Hard to say without blood work and then future blood work to see what's going on.

  3. #3
    ShoGunGod is offline New Member
    Join Date
    Jan 2014
    Posts
    3
    Thankyou for your quickl reply
    I am going to the doctors tuesday to get bloodwork done,
    Is there anything specific I should be asking about?

    Can doctors issue pct? Or is it something ill need to source out?

    Im so scared about this

  4. #4
    Ryanmcd is offline Associate Member
    Join Date
    Jun 2011
    Location
    Atlanta GA
    Posts
    350
    Quote Originally Posted by ShoGunGod View Post
    Thankyou for your quickl reply
    I am going to the doctors tuesday to get bloodwork done,
    Is there anything specific I should be asking about?

    Can doctors issue pct? Or is it something ill need to source out?

    Im so scared about this
    Tell the doc you got some illegal steroids and you are too lazy to learn how to use them but heard from a friend that its "The real deal" and you are making all kinda gainz in the gym but cant have sex.

    Maybe next time learn about wtf you are doing before you take something random that a friend gave you.

  5. #5
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,460
    Quote Originally Posted by Ryanmcd View Post
    Tell the doc you got some illegal steroids and you are too lazy to learn how to use them but heard from a friend that its "The real deal" and you are making all kinda gainz in the gym but cant have sex.

    Maybe next time learn about wtf you are doing before you take something random that a friend gave you.
    Not only that but make sure he writes it all down in your charts (don't worry, he will) so you will be denied future health insurance as well as future employment. Don't bother applying for any jobs that require a security clearance, law enforcement or most any high profile job.

  6. #6
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    14,014
    I would suggest running some hcg then a second pct of clomid and nolva. In the mean time get some cialis.

  7. #7
    Join Date
    Jan 2011
    Posts
    741
    I would just wait a few more weeks. Sustanon is a blend of esters, one of which is Decanoate. The active life (not half life) is more than a month, which means that small amounts of testosterone were being released even four weeks after your last shot, suppressing your HPTA even more than a month out.

    Just give it more time.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •